# SDR SWAA115927

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 46,486 hours, 27,425 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 202
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - FEEL DIFF PRESSURE LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER PER MM.
